MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; SET,PUMP,1000ML BAG,ENFIT,MEDLINE

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Model Number ENFIT70552
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a piece of the feeding pump connector's tip broke off some time during a four (4) hour feeding.The break was not identified until the feeding was completed and the feeding pump set was disconnected from the patient's gastrostomy tube (g-tube).When the broken connector tip was identified, a syringe was reportedly attached to the g-tube and the piece was successfully aspirated out of the patient.No further incident occurred.No adverse patient impact or follow-up care was reported.No sample has been returned for evaluation.A root cause for the reported incident could not be determined at this time.Due to the reported need for medical intervention to retrieve the piece of the connector tip, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a piece of the feeding pump connector's tip broke off.
 
Additional Manufacturer Narrative
A sample was received by the manufacturer with evaluation completed on 16-aug-2021.The sample was received in a manila envelope with no other packaging.Upon inspection, the item appeared to be in the advised condition with a u-shaped piece of plastic missing from the upper most tier of the product.The reported connector problem/issue was confirmed, however, attempts to re-create the problem/issue were unsuccessful and root cause for the reported incident could not be determined.If additional relevant information becomes available another supplemental medwatch will be filed.

Brand Name
MEDLINE INDUSTRIES
Common Device Name
SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12269663
Report Number1417592-2021-00121
Device Sequence Number11446456
Product Code KNT
UDI-Device Identifier10884389190333
UDI-Public10884389190333
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFIT70552
Device Catalogue NumberENFIT70552
Device Lot Number96920120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;